• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

I have Crohns, Hives, Eosinophilia, and Primary Schlerosing Cholangitis

Has anyone else had all of these symptoms with their crohns disease?
I am 38 now, when i was 37, WHAM, out of the blue i started getting mild crohns, asthma, high eosinphil count, PSC, and random hives all over that would come and go within 30 minutes. The hives would get real itchy at first, and as soon as I would itch, it would get real red and burn, and then spread if it was a bad outbreak, and then within 30 minutes the entire hive would disappear. They put me on prednisone and all of these symptoms cleared up but i cant stay on crohns forever. I am thinking something has gone haywire in my immune system.
 

Crohn's 35

Inactive Account
Hi there :bigwave: welcome to the forum, and I agree you can't stay on Prednisone for ever, but you need to find something to help you. Many people here get rashes, hives and many other skin disorders...Having Crohns and arthritis is enough for me to deal with, I am sorry you have multiple problems. Hopefully some one here can share your experiences and give you their thoughts. Good luck.
 
Hello and welcome to this forum..:)
Cant help to much.. but just wanted to say glad your here..you will get great information about the disease here...
Take care..
 

xJillx

Your Story Forum Monitor
Hi and welcome! Oh, those hives sound so awful! Good thing they disappear as quickly as they turn up. You are right, you can't stay on pred long term. Are you taking any maintenance medication? If you keep your Crohn's in check, hopefully everything else will too. Hang in there!
 
Jill, I have seen so many doctors over the past 2 years. Its all very strange. I firmly believe its all tied into my immune system somehow. My immune system has been compromised somehow and has gone haywire.
 
Hang in! Looking for the singular answer for why this is happening to you (or me) can be a difficult thing to resist - but for now try to focus on what you can do.

Get rest. Eat as healthy as you can afford. Surround yourself with positive people and only positive people. Hang in!

(I'm trying to take my own advice)
 
Prednisone is great for short-term use, but long-term use is an option. I know a few people who are on long-term prednisone, but the side effects outway the benefits for most patients.
 
Top